MAUDE Adverse Event Report: Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number BB1001
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ilet displayed an alert to connect the cgm or enter a bg with dosing set to stop in several hours after the user started a new dexcom g7 sensor, and no cgm readings appeared on the ilet or phone until the user unlocked the ilet following troubleshooting that included restarting the ilet, toggling between g6 and g7 sensor types, and re-pairing with the g7 using pairing code 8653; the problem aligns with intermittent communication failure involving the electrical and magnetic subsystem, specifically the antenna, in the context of dexcom g7 interoperability.Symptoms included no clinical signs, symptoms, or conditions.Outcomes included no health consequences or impact.Investigation included communication with the user and analysis of information provided by the user.Investigation of this case revealed an interoperability problem identified between the ilet and the dexcom g7 manifesting as intermittent communication failure attributable to the antenna component.It was concluded, based on previously established findings for similar reports, that the cause was traced to component failure.

Brand Name
iLet Bionic Pancreas
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer (Section G)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer Contact
jared fukushima
11 hughes
irvine, CA 92618
+1(949)288-8350
MDR Report Key50950647
Report Number3019004087-2026-68424
Device Sequence Number10451739
Product Code QFG
UDI-Device Identifier00850050080183
UDI-Public00850050080183
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBB1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Dexcom - G7
Patient Age61 YR
Patient SexMale